Percocet Withdrawal 10mg 16 Years

5 Replies Updated



Conversation Starter

Help4013 Says:
via mobile

I have been taking percocet on and off for about 16 years now due to chronic kidney stones. I attempted to taper off 10mg oxycodone and ended yesterday with only .5 in the morning and have felt like s***. No sleep last night, chills, goosebumps, nausea, diarrhea. This is even with tapering down. Should I just keep going cold turkey or get more to do a better taper??



Showing Replies 1 - 5 of 5 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Those are all normal withdrawal effects, as listed by the FDA. You may also experience fever and rebound pain.

Stopping it after being on it for so many years is bound to cause you to experience some withdrawal symptoms and it may take a week or 2, before they taper off and then go away entirely.

However, adding it back to do another taper would just be causing you to start over and you'd still be likely to experience some of the same withdrawal effects.

Have you consulted your doctor for assistance?

The FDA classifies this medication as a narcotic analgesic, so it has the potential to be habit forming and may cause side effects, such as nausea, dizziness, drowsiness, dry mouth and constipation.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
David Says:
via mobile

Don't laugh at me for this. I have been taking anywhere from 5-10mg of Percocet 10/325 (I break them in half) daily for a year. I have been very nauseous lately with withdrawal symptoms even though I'm still taking but but now want to stop. I am a personal trainer and group fitness instructor. I know it seems like a ridiculous small dose but should I taper of by going to 2.5mg or 5mg every other day for how long? Will I be able to lead my cardio classes during this time? Or should I just go cold turkey at this low dose and deal with it. Please don't laugh at me.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Verwon Says:

Hello, David! How are you?

A slow taper is always best to help minimize the withdrawal symptoms.

Your doctor would be the best choice to help you set up a taper schedule.

Are there any other questions or concerns?

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Christine Says:
via mobile

You need a doctors help, it can take you months, and need to do it cold turkey. Its very dangerous for your liver!!! Get your liver checked as well

REPLYSHAREREPORT
Was this helpful?     0     0  
5
Tasha Says:

Cold turkey sucks and only make you want to use them to ease the pain. Withdrawals are horrid. Find a Dr. that prescribes Suboxone. Subs make withdrawal better than cold turkey or methadone.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Percocet Withdrawal Symptom?
I have a friend that was addicted to percocet. She was taking on average 12 pills (10s) a day. She stopped cold turkey a... 17 replies
Percocet Withdrawal
If I was able to stop taking percocet can I take ever again without having to go through withdrawals again? I don't ... 14 replies
percocet withdrawal- weird ones
I have taken hydrocodone for years and then changed to Percocet. Ive been taking it for a year and a half. From 20-40 mg... 7 replies
percocet withdrawaling
I have been taking 30 mgs a day of percocet. how long do i have to go through withdrawals in order to take another perco... 3 replies
percocet withdrawal question
Ive been withdrawing from roxy for past 2 days. I have a very busy day today. If I take one perc 15 will I be starting m... 3 replies
percocet withdrawal or tolerance to durg
I'm hoping someone understands what is going on with me. I have chronic pain from fibromyalgia. I've been on Per... 2 replies
percocet withdrawal sideeffects
My husband is backing down on percocet and complaining of dizziness is this a comm I need side effect? ## Hello, Madge! ... 1 reply
percocet withdrawal?
I've been taking percocets for 16 months for cancer related pain, then for peripheral neuropathy pain in my arms and... 1 reply
Percocet Withdrawal Tapering
I have been on vik and percs longer then I can remember. Over five years ti be sure. Currently 60-80 mg percs a day all ... 1 reply
percocet/withdrawal warning
I've taken percocet 5's and 7.5's. Before and after knee surgeries. 7.5's are the best, but please every...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 21 March 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA